i had a injection yesterday, i have degener disc disease, sciatica and a ruptured disc...after the injection my pain is 100% worse than before. my dr office is closed til monday so i thought i would ask some opinions on this..thanks
just read your post, I have never had an injection in my spine only cortisone to my hips and had no problem following.
I also have DDD, sciatica.
I was just wondering how you are making out now???
I hope the pain has gone and you are seeing an improvement?
I have had numerous cortisone shots to my (sacroiatic nerve). I first day was the worst for me. Followed by a couple of days of discomfort. In the end, they seem to cope with my back pain. Good Luck. Hope you find some relief.
Whenever I had my injections, the day after it, I felt so crampy from waist down to my toes. Give it a couple more days before the medicine takes full affect. Sorry you feel so bad. Hang in there, this will get better (at least for the injection pain and hopefully help you alliviate some of your back pain!)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.